# SDR CALA2018010500052

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 90,174 hours, 21,251 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ROW 12 HAS WIRE LOOSE.   SECURED THE WIRE, OK FOR SERVICE
